My husband and I had an accident on June 23 so I had taken plan b one step on the 26th. And another on June 29th (condoms don't seem to work in our favor) and because I had already taken plan b this cycle I didn't want to take another one. I started spotting brown on July 6th and I could only see it when I would wipe and this lasted until July 10th when it got a little heavier and started turning pink. I thought it was my period so i had used a tampon through the night and this morning it was maybe a quarter of the way used. I usually have a 28 day cycle and my last one started June 16th and I am not due for my next until July 14th. Is this normal?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.